# SDR 2LCF2018111607003

- Difficulty date: November 7, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N532LA
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 80,227 hours, 21,672 cycles
- Engine: Ge CF680C2B6F
- Engine time: 42,929 hours, 8,316 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: AAAR0Y0808
- Condition: Malfunctioned
- Location: Left
- Part time: 408 hours, 57 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O FROM UIO STATION, SHOWED "L GEN DRIVE LIGHT " AND  MSG "L GEN OFF". PERFORMED LIST.  APU STARTED AND OPERATED NORMAL, AND LH GEN DICONNECTED. FLIGHT CONTINUED AND THEN NOTED STATUS MSG APU OIL QTY (ADD). 10 MINUTES LATER, APU FAILED SHOWING EICAS MSG "APU OFF". DUE TO ONLY HAVE THE RH ENG GEN OPERATING, THE CREW HAD TO DIVERT TO PTY. A/C HAD A SOFT LANDING  WITH 4.9 TONS APPROX OVERWEIGHT.                                   
REMOVED AND REPLACED LEFT IDG GEN TASK CARD AMM 24-11-00-715-005 OPS OK, RAN ENGINE POS ON GROUND OK, NO LEAKS P/N OFF 766088B S/N OFF AAAR0Y0808 P/N 739515C S/N ON F0201. 
REMOVED AND REPLACED APU GEN TASK 24-21-01-024-001/002 S/N ON 0710, S/N OFF 0630 P/N OFF 7278108, P/N ON 727810C ACCOMPLISHED OPS SYSTEM TEST PER AMM 24-21-00-735-008.
